# SDR 06FDEA04276

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: AEA05262
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER LANDING GEAR WHEEL WELL RT BULKHEAD FWD RIB CUTOUT SUSPECT CRACKED.  CENTER LANDING GEAR WHEEL WELL R/H BULKHEAD FWD RIB CUTOUT REMOVED AND   REPLACED AS PER SRM   51-33-01 VOL.II. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
